# SDR AALA200810022

- Difficulty date: October 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED IN AFT CARGO AT STATION 1287 LONGERON 29 LEFT.  INSTALLED SHEAR TIE AND DOUBLER PER SRM 53-03-00.
